Translate this page into:
Drugs Causing Skin Eruptions
|How to cite this article:
Gupta R, Pasricha S J. Drugs Causing Skin Eruptions. Indian J Dermatol Venereol Leprol 1982;48:96-98
AbstractTwenty one patients having drug eruptions are reported. The causative drugs were confirmed by provocation Tests. Eleven patients had exanthematous eruptions. The causative drugs were thiacetazone (3), para aminosalicylic acid (3), i-sonicotine acid hydrazide (1), Stereptomycin (1), ethambutol (1 , carbamazepine (1 and phenytoin sodium (1). In 4 patients having toxic epidermal necrolysis, the causative drugs were para aminosalicylic acid (2) isonicotinic acid hydrazide (1), streptomycin (1), tetracycline (1) and phenobarbitone (1). Two of these patients reacted to two drugs each, namely, streptomycin and para aminosalicysclic acid; and tetracycline and phenobarbitone respectively. In 3 patients with ex o ative dermatitis , the causative drugs were isonicotinic acid hydrazide (1), streptomycin (1), thiacetazone (1), and chloroquine (1).One patient reacted to both thiacetazone and chloroquine. In 3 patients who presented as urticaria, the causative drugs were analgin (1), phenylbutazone (1), and dilantin sodium (1).